# SDR IXXA1100660

- Difficulty date: October 7, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N319CM
- Make and model: Boeing 767338
- Aircraft serial: 24407
- Aircraft time: 74,267 hours, 26,233 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, FAULT CODE 52-34-XB-00, MAIN CARGO DOOR LIGHT ILLUMINATED. THE CREW RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX PERFORMED CARGO DOOR OPS CHECK IAW IAI 52-32-00.  PRESSURIZED ACFT TO 4.5 IAW MM 05-51-22. INDICATIONS WERE NORMAL. INSPECTED ALL DOOR LATCHES FOR SIGNS OF DAMAGE. NONE NOTED. ACFT WAS RETURNED TO SERVICE.
